Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 122, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Aug 18, 2011, 9:16 PM CDT for 8 parishes in Louisiana. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 18, 2011, 9:16 PM CDT (02:16 UTC)
- Expired
- Aug 18, 2011, 10:15 PM CDT
- In force
- 59 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
Counties Acadia Parish, LA, Cameron Parish, LA, Iberia Parish, LA, Jefferson Davis Parish, LA, Lafayette Parish, LA, Saint Martin Parish, LA, St. Mary Parish, LA, Vermilion Parish, LA
The radar
The Lake Charles radar (KLCH), 100 km from the middle of the area, began a volume at 02:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 2.3 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3729 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 1392 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 12.3
The text
As transmitted, in the capitals the NWS used until 2016.
830
WUUS54 KLCH 190216
SVRLCH
LAC001-023-045-053-055-099-101-113-190315-
/O.NEW.KLCH.SV.W.0122.110819T0216Z-110819T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
916 PM CDT THU AUG 18 2011
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN IBERIA PARISH IN SOUTH CENTRAL LOUISIANA...
THIS INCLUDES...NEW IBERIA...AVERY ISLAND...
SOUTHERN LAFAYETTE PARISH IN SOUTH CENTRAL LOUISIANA...
WEST CENTRAL ST. MARTIN PARISH IN SOUTH CENTRAL LOUISIANA...
THIS INCLUDES ST. MARTINVILLE...
WEST CENTRAL ST. MARY PARISH IN SOUTH CENTRAL LOUISIANA...
SOUTHERN ACADIA PARISH IN SOUTHWEST LOUISIANA...
THIS INCLUDES...MERMENTAU...CROWLEY...HAYES...
NORTHEASTERN CAMERON PARISH IN SOUTHWEST LOUISIANA...
THIS INCLUDES...LACASSINE NATIONAL WILDLIFE REFUGE...KLONDIKE...
SOUTHERN JEFFERSON DAVIS PARISH IN SOUTHWEST LOUISIANA...
THIS INCLUDES...WELSH...LAKE ARTHUR...JENNINGS...
VERMILION PARISH IN SOUTHWEST LOUISIANA...
THIS INCLUDES...KAPLAN...GUEYDAN...FORKED ISLAND...ABBEVILLE...
* UNTIL 1015 PM CDT
* AT 916 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH...FROM 6 MILES SOUTHEAST OF HAYES TO 8 MILES
SOUTHEAST OF NEW IBERIA...MOVING SOUTH AT 20 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
LYDIA...ABBEVILLE...GUEYDAN AND KAPLAN BY 925 PM CDT...
KLONDIKE...WRIGHT...DELCAMBRE AND ERATH BY 930 PM CDT...
LOWRY AND AVERY ISLAND BY 935 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.
&&
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.
LAT...LON 2974 9215 2973 9219 2971 9217 2970 9217
2985 9308 3009 9297 3009 9289 3016 9293
3026 9289 3010 9166 2973 9169 2970 9185
2970 9186 2976 9189 2982 9184 2982 9188
2982 9197 2972 9213 2969 9209
TIME...MOT...LOC 0216Z 002DEG 17KT 3005 9284 2990 9172
$$
21What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 8:03 PM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, Aug 18, 8:03 PM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 803 PM CDT THU AUG 18 2011 .UPDATE... SEVERAL CLUSTERS OF STRONG THUNDERSTORMS HAVE DEVELOPED ALONG AN OUTFLOW BOUNDARY DROPPING SOUTH ACRS THE AREA. ADJUSTED POPS BASED ON LATEST RADAR TRENDS WITH HIGHEST POPS OVER ERN ZONES. ANY STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS AND FREQUENT LIGHTNING. ACTIVITY IS EXPECTED TO DIMINISH LATE THIS EVENING. UPDATED ZONES ARE OUT. 24 && .PREV DISCUSSION... /ISSUED 309 PM CDT THU AUG 18 2011/ DISCUSSION...SEVERE THUNDERSTORM NOW JUST SOUTH OF JACKSON. CONVECTION HAS DEVELOPED/INTENSIFIED FROM OUTFLOW LAID DOWN BY EARLIER MCS THAT ADVANCED ACROSS ARKANSAS INTO NORTH MISSISSIPPI. CONVECTION OF A LESSER INTENSITY HAS NOW BEGUN TO DEVELOP ALONG SAME OUTFLOW EXTENDING ACROSS NORTH LOUISIANA INTO EAST TEXAS WITH BOUNDARY ADVANCING SOUTH AT AROUND 25 MPH. COULD SEE A FEW STRONG THUNDERSTORMS DEVELOP AS BOUNDARY MOVES INTO THE AREA LATER THIS AFTERNOON...ESPECIALLY AS INITIAL OUTFLOW OR OTHER CONVECTIVE BOUNDARIES COLLIDE WITH DEVELOPING SEA-BREEZE...ALBEIT WEAK. OTHERWISE SEEING SOME EXTREMELY HOT TEMPERATURES ACROSS THE AREA. DEWPOINTS HAVE MANAGED TO MIX DOWN INTO THE MID 60S NORTH...THE UPPER 60S TO 70 NORTH. THUS FLIRTING WITH HEAT ADVISORY CRITERIA BUT AT THIS TIME FOR THE MOST PART FALLING SHORT. SIMILAR TEMP/DEWPOINT PATTERN EXPECTED TOMORROW. ONGOING WEATHER PATTERN EXPECTED TO CONTINUE. AREA WILL REMAIN UNDER THE INFLUENCE OF EXPANSIVE SOUTH PLAINS HIGH. TEMPERATURES WELL ABOVE THE NORM WILL BE MAINTAINED WHILE RAIN CHANCES SHOULD STAY LIMITED. COULD SEE A WETTER PATTERN DEVELOP TOWARD THE MID PART OF THE NEW WEEK AS GLOBAL MODELS SHOWING SOME RETROGRADING OF HIGH AS A DEEP LOW DEVELOPS OVER THE UPPER MIDWEST. CONTINUE TO WATCH WESTWARD MOVING DISTURBANCE OVER THE CARIBBEAN WITH NHC CARRYING AN 80 PERCENT CHANCE OF DEVELOPMENT. MARINE...HIGH PRESSURE PREVAILING OVER THE NWRN GULF WILL KEEP THE AREA IN A MOSTLY LIGHT AND SRLY FLOW REGIME THROUGH THE PERIOD...AND NO FLAGS ARE ANTICIPATED THIS FORECAST. && .PRELIMINARY POINT TEMPS/POPS... KLCH 78 100 78 96 / 30 20 20 20 KBPT 79 100 79 97 / 20 20 20 20 KAEX 75 103 75 103 / 30 20 20 20 KLFT 76 100 76 96 / 40 20 20 20 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. &&
Hazardous weather outlook, Aug 18, 4:48 AM CDT, 16 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 448 AM CDT THU AUG 18 2011 GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-051>055- TXZ180-201-215-216-259>262-191000- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE- ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE- UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 448 AM CDT THU AUG 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...LA...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA... SOUTHEAST TEXAS AND TX. .DAY ONE...TODAY AND TONIGHT WITH HIGH TEMPERATURES IN THE UPPER 90S TO LOWER 100S AND AFTERNOON HUMIDITY VALUES OF 30 TO 40 PERCENT...HEAT INDEX VALUES ACROSS MUCH OF THE AREA WILL RANGE FROM 102 TO 107 DEGREES THIS AFTERNOON. THE MOST DANGEROUS READINGS WILL BE BETWEEN 2 PM AND 5 PM...AROUND THE TIME OF HIGH TEMPERATURES. PRECAUTIONS SHOULD BE MADE TO DELAY ANY STRENUOUS OUTDOOR ACTIVITIES TO BEFORE OF AFTER THESE HOURS. IF YOU HAVE TO WORK OUTDOORS THIS AFTERNOON...DRINK PLENTY OF NON-ALCOHOLIC LIQUIDS AND WEAR LIGHT-COLORED CLOTHING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HOT DAYS WILL CONTINUE THROUGH THE WEEK WITH HEAT INDICES WELL OVER 100 DEGREES ACROSS MANY LOCATIONS AWAY FROM THE COAST. RAIN CHANCES WILL BE SLIM AT BEST...WITH SHOWER AND STORM DEVELOPMENT EXPECTED MAINLY FROM MID-DAY THROUGH EARLY EVENING. SEVERE STORMS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. 25
In the hours before
Special weather statement, Aug 18, 7:59 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
759 PM CDT THU AUG 18 2011
LAZ030-031-041-042-TXZ180-201-259>262-190200-
HARDIN TX-NORTHERN JASPER TX-NORTHERN NEWTON TX-TYLER TX-
BEAUREGARD LA-ALLEN LA-CALCASIEU LA-JEFFERSON DAVIS LA-
SOUTHERN JASPER TX-SOUTHERN NEWTON TX-
759 PM CDT THU AUG 18 2011
...SIGNIFICANT WEATHER ADVISORY FOR HARDIN...JASPER...NEWTON AND
TYLER COUNTIES...SIGNIFICANT WEATHER ADVISORY FOR BEAUREGARD...
ALLEN...CALCASIEU AND JEFFERSON DAVIS PARISHES UNTIL 900 PM CDT...
AT 756 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SQUALL LINE OF STRONG WINDS...THE LEADING EDGE EXTENDING FROM 7
MILES NORTH OF CHESTER TO 7 MILES NORTH OF IOWA...MOVING SOUTHWEST
AT 20 MPH.
* THE SQUALL LINE OF STRONG WINDS WILL BE NEAR...
ORETTA BY 805 PM...
TOWN BLUFF...MAGNOLIA SPRINGS AND COLMESNEIL BY 810 PM...
BANCROFT...TROUT CREEK...GILLIS AND FIELDS BY 815 PM...
DE QUINCY AND MT. UNION BY 820 PM...
THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS TO NEAR 40 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
LAT...LON 3104 9461 3106 9457 3105 9450 3104 9447
3106 9434 3047 9282 3009 9307 3071 9460
3099 9466
JTSpecial weather statement, Aug 18, 8:07 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
807 PM CDT THU AUG 18 2011
LAZ031>033-041>045-052-190200-
ST. LANDRY LA-LAFAYETTE LA-EVANGELINE LA-ALLEN LA-ACADIA LA-
CALCASIEU LA-JEFFERSON DAVIS LA-UPPER ST. MARTIN LA-VERMILION LA-
807 PM CDT THU AUG 18 2011
...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY...LAFAYETTE...
EVANGELINE...ALLEN...ACADIA...CALCASIEU...JEFFERSON DAVIS...VERMILION
AND ST. MARTIN PARISHES UNTIL 900 PM CDT...
AT 803 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SQUALL LINE OF STRONG WINDS...THE LEADING EDGE EXTENDING FROM KINDER
TO 8 MILES SOUTHEAST OF MELVILLE...MOVING SOUTH AT 20 MPH.
* THE SQUALL LINE OF STRONG WINDS WILL BE NEAR...
SUNSET...GRAND COTEAU AND BRANCH BY 815 PM...
KROTZ SPRINGS AND CANKTON BY 820 PM...
MAXIE...MIRE AND ARNAUDVILLE BY 825 PM...
FENTON AND MAXIE BY 830 PM...
THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS TO NEAR 40 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
LAT...LON 3004 9214 3015 9302 3054 9280 3053 9225
3069 9173 3056 9175 3052 9173 3051 9173
3050 9170 3043 9163 3039 9162 3037 9164
3025 9158
JTLocal storm report, Aug 18, 8:40 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
840 PM CDT THU AUG 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL 5 SSW OPELOUSAS 30.46N 92.12W
08/18/2011 E0.50 INCH ST. LANDRY LA PUBLIC
PUBLIC REPORTS MARBLE SIZE HAIL AND WIND GUSTS TO 45 MPH.
0822 PM HAIL 5 S OPELOUSAS 30.45N 92.09W
08/18/2011 E0.50 INCH ST. LANDRY LA PUBLIC
PUBLIC REPORTS DIME SIZE HAIL AND WIND GUSTS OF 35-40 MPH
0822 PM TSTM WND GST 3 N OPELOUSAS 30.57N 92.08W
08/18/2011 E50 MPH ST. LANDRY LA PUBLIC
PUBLIC REPORTS WIND GUST OF 50 MPH. WINDS BLEW OVER A
WROUGHT IRON LAWN CHAIR
0822 PM TSTM WND GST CARENCRO 30.31N 92.04W
08/18/2011 E45 MPH LAFAYETTE LA AMATEUR RADIO
HAM RADIO OPERATOR RELAYED A REPORT OF WIND GUSTS TO 45
MPH AND FLOODING BEGINNING TO OCCUR BETWEEN CARENCRO AND
CANKTON
&&
DJONESLocal storm report, Aug 18, 8:43 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
843 PM CDT THU AUG 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL 5 W OPELOUSAS 30.52N 92.17W
08/18/2011 E1.00 INCH ST. LANDRY LA PUBLIC
PUBLIC REPORTS QUARTER SIZE HAIL TREE BRANCHES BLOWN DOWN
AND BLOWN TRANSFORMERS
&&
DJONESLocal storm report, Aug 18, 8:57 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
857 PM CDT THU AUG 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND GST LAFAYETTE 30.22N 92.03W
08/18/2011 E50 MPH LAFAYETTE LA AMATEUR RADIO
HAM RADIO OPERATOR ESTIMATES WIND GUST OF 50 MPH
0815 PM TSTM WND GST SUNSET 30.41N 92.07W
08/18/2011 E50 MPH ST. LANDRY LA PUBLIC
PUBLIC ESTIMATES WINDS OF 50 MPH.
0850 PM HAIL LAFAYETTE 30.22N 92.03W
08/18/2011 E0.50 INCH LAFAYETTE LA AMATEUR RADIO
HAM RADIO OPERATOR REPORTS DIME SIZE HAIL NEAR LAFAYETTE
HIGH SCHOOL. OPERATOR ALSO MEASURED A WIND GUST OF 48 MPH
0844 PM TSTM WND GST LAFAYETTE 30.22N 92.03W
08/18/2011 M53 MPH LAFAYETTE LA ASOS
LAFAYETTE ASOS MEASURED A WIND GUST OF 53 MPH.
&&
DJONESLocal storm report, Aug 18, 9:16 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
916 PM CDT THU AUG 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 PM TSTM WND GST LAFAYETTE 30.22N 92.03W
08/18/2011 E70 MPH LAFAYETTE LA PUBLIC
PUBLIC ESTIMATES WIND GUST OF 60-75 MPH. REPORT ALSO
INDICATED THAT A PINE CONE FLEW THROUGH AND BROKE A HOUSE
WINDOW.
0902 PM HAIL SCOTT 30.24N 92.09W
08/18/2011 E0.25 INCH LAFAYETTE LA PUBLIC
HAM OPERATOR REPORTS PEA SIZE HAIL ALONG I-10 AND HIGHWAY
93 AS WELL AS WIND GUSTS TO 45 MPH.
0900 PM TSTM WND GST LAFAYETTE 30.22N 92.03W
08/18/2011 E75 MPH LAFAYETTE LA PUBLIC
PUBLIC ESTIMATES WIND GUST OF 75 MPH. POWER OUTAGES ALSO
REPORTED ON THRUWAY.
0907 PM LIGHTNING SCOTT 30.24N 92.09W
08/18/2011 LAFAYETTE LA AMATEUR RADIO
HAM RADIO OPERATOR REPORTS LIGHTNING STRUCK A TRAILER
BETWEEN SCOTT AND DUSON AND THE TRAILER IS ON FIRE.
0854 PM TSTM WND GST LAFAYETTE 30.22N 92.03W
08/18/2011 M72 MPH LAFAYETTE LA ASOS
LAFAYETTE ASOS MEASURED A WIND GUST OF 72 MPH
&&
DJONESThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 7:05 PM CDT | Special Weather Statement | LCH | Allen, Saint Landry | 55 min |
| Aug 18, 7:10 PM CDT | Severe Thunderstorm Warning | LCH | Avoyelles, Saint Landry | 65 min |
| Aug 18, 7:50 PM CDT | Special Marine Warning | LCH | 55 min | |
| Aug 18, 7:59 PM CDT | Special Weather Statement | LCH | Beauregard, Calcasieu | 61 min |
| Aug 18, 8:07 PM CDT | Special Weather Statement | LCH | Acadia, Jefferson Davis, Lafayette, Saint Landry | 53 min |
| Aug 18, 8:19 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Allen, Evangeline, Iberia, Jefferson Davis, Lafayette and 3 more | 56 min |
| Aug 18, 9:35 PM CDT | Special Weather Statement | LCH | Beauregard | 55 min |
| Aug 18, 10:09 PM CDT | Special Weather Statement | LCH | Calcasieu | 66 min |
| Aug 18, 10:16 PM CDT | Special Marine Warning | LCH | 59 min | |
| Aug 18, 10:31 PM CDT | Special Weather Statement | LCH | Cameron | 59 min |
| Aug 18, 10:46 PM CDT | Special Marine Warning | LCH | 59 min | |
| Aug 18, 10:52 PM CDT | Special Weather Statement | LCH | Cameron | 53 min |
| Aug 18, 11:12 PM CDT | Special Marine Warning | LCH | 63 min | |
| Aug 18, 11:31 PM CDT | Special Marine Warning | LCH | 59 min | |
| Aug 19, 4:31 AM CDT | Heat Advisory | LCH | Allen, Avoyelles, Beauregard, Evangeline, Lafayette, Rapides and 3 more | 13 hr |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.